Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Becky. My doctor told me my depression was not Grave’s related, too, however – I’ve always believed that it was. Now after reading this BB, I’m positive.

    Anonymous
    Post count: 93172

    I had another monthly doctor’s visit and blood test. Results should come back on Wednesday, but the doctor thinks my thyroid is still hyper. Now he thinks there is another problem in addition to the Graves Disease, and that I am going through a depression, but not Graves related, and he wants me to read some information that he gave me during the office visit and we’ll decide on which group of anti-depressants I want to take. I guess my feelings are that I don’t think I am any more depressed that anyone else who has been diagnosed with Graves, especially from reading the BB, but that when your body is going through all of these changes, including weight loss and gain, (I lost 40 lbs. in 2 months, and gained 30 back in 3 months.), a disease with no known cause or cure, a hit and miss type of treatment, etc. then you have to expect people to become somewhat depressed. He also wants me to visit an eye doctor, but not mine, one that he’s comfortable working with. So far, the only treatment that he’s prescribed with the I131 treatment in July, just 2 weeks after 2 major surgeries, and I was told that it was a treatment that I couldn’t put off, and that the radiologist, who was on vacation, had to be called back to work from vacation to administer the dosage, because it couldn’t wait until the following week. I guess I feel I was rushed into doing something that I didn’t know much about at a time when I was really vulnerable and not my usually more analytical self. Granted I could use more sleep, since I tend to wake up around 1-3:00 a.m. and can’t go back to sleep until around 4-4:30 a.m. (I have to get up for work at 5:30 a.m.) so I do get tired. I have been having migraine headaches, but there are changes in my vision and using a computer for 9 hours a day probably doesn’t help, plus I’ve been given a job assignment that involves using a computer program that is not user friendly and no instructions. I’m really not happy with his treatment, not sure what I should do, but I found out from our insurance office, that if I want a second opinion, I have to have him recommend the doctor and it would probably be someone that he’s “comfortable” working with. Sorry for rambling, but I needed to vent to others who understand.

    Thanks for just “listening”.

    Becky

    Anonymous
    Post count: 93172

    get another opinion and another and another because
    these doctors sometimes blow my mind.

    get well ,Steve from Ottawa

    Anonymous
    Post count: 93172

    Well I saw my Doc (G.P.) today and begged
    him for something to help me sleep.
    I am so tired but cannot sleep any longer than 2-3 hours.
    a night, It in turn is making me miserable.
    My feet are swollen twice there size.
    My weight has gone over the top.
    I have gained about 40 lbs in the last 6 months.
    I HATE it!!! I have never weighed this much.
    I feel like such a slob and I don’t know how my hubbie
    evne gets turned on by my awful figure. I do not feel
    the least bit desirable and I feel guilty for gaining
    all this weight.
    The doctor wants me to see him on Monday
    and he is going to start me on synthroid and see what happens,.
    Hope it is positive
    He says I have gone HYPO
    I can’t handle this roller coaster very well
    Lynn from Toronto

    Anonymous
    Post count: 93172

    Hi All,

    Thanks for your e-mails of best wishes. They have helped more than you
    can know. I went to work for 4 hours and it was OK. I felt if I did not
    go in today I never would go back. Had a nice long talk with managment
    and they are trying to help me out.

    On a second note the tests at the hospital showed my TSH was way high meaning
    I am under medicated. My dose was raised to .250mg. Now my question is
    do I need to watch for an elevated pulse and BP? Time will tell. My endo
    says no but I will watch. I have been on the same dose for (.225) for over a
    year and now it needs raised. My right eye is also on the move again and
    my heart stopped me in my tracks. HUMMMMMM??? Think I will keep close tabs
    on myself for awhile.

    Well folks have to go and I wish you peace,

    Jake (Achgook)

Viewing 5 posts - 1 through 5 (of 5 total)
  • You must be logged in to reply to this topic.